Hi my name is Matthew I am addicted to tramadol for nearly 4 years I take 55 50ml daily iv tried to stop so many times and field these pill are/have rewind my life, i have had 1 fit i feel lost and don't know what to do im losing a grip of my life and feel death is the only way out.i do see a doctor about this im supposed to be on a reduction but yet again iv field im on the last chance with the docs i feel theirs no way off thin rubbish. Hope iv posted this right im new to this thanks for reading.
Hi Matt. I'm new on here also. And i'm an addict of Tramadol. Can I ask when you will be able to get a refill? I hate looking into that bottle and only seeing a few pills left knowing what I will be going through soon. I've been there many times. 55 pills a day is quite a bit. How do you get so many? Do you take anything else? Have you been through withdrawls before? I know it's so hard but you have to stay strong and know there are people out here that know what you are going through. I'm sure you have a lot to live for. Don't let these pills win. They are NOT worth it. Please get some help as soon as possible. We are here for you and care about you. That's what this site if for. Write back soon!! I'll be thinking of you!
Hi Matt and Jenail, i have read your feeds and have to write to you both. I was addicted to tramadol at 1000mg a day. I came off it in january 2010, and the withdrawal really wasn't as bad as i was expecting. At 55 tablets a day though, i don't know how it will be for you Matt? I was lucky enough to have someone to help me. They took over my tablets and every time i got more i handed them over to this persons care. The idea was that i reduced one tablet at a time. I would drop one every week, so it took a long time. Sometimes i really couldn't bear dropping that one tablet so would go for 2 weeks. The rule was that i couldn't stay on one dose for more than 2 weeks. When i got down to 8 tablets a day (400mg) i couldn't drop any more so had to go cold turkey from there. I booked 2 weeks off work in preparation. I'm glad i did because i felt very lethargic and depressed. Saying this though, i thought i would feel much worse. There were 2 scary occasions which i wouldn't want to repeat but i was lucky enough not to suffer seizures. I am really scared for Matt, that you are taking so many! It is so dangerous! But i'm sure you know this. The thing you need to accept, is that although you can't see it now and probably won't believe me, or won't want to, you are not thinking straight. You are unable to control your thoughts and emotions taking a dose like this, and i am really worried about your mental state, especially because of what you have written in your question. Is there anyone you can confide in who can help you? You need to be able to trust someone enough to be able to go to them and be honest about how much you are struggling. Are you seeing a counsellor of any kind? I have the luxury of being able to look back to how i used to be with a clear mind now and i know i would never go back. I really f***ed my life up and can't change it now for the better. But i've got the chance to improve it now in other areas and try to make up for the wasted years. I used to be a horrible person while on the tramadol but at the time i had no idea how i was behaving. Please, please, both of you, try to do something about this. There are lots of things i can suggest to help you through tapering and withdrawing if you really want to stop this. I hope you do
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 3 answers
Posted 19 Apr 2011 • 5 answers
Posted 17 Jul 2011 • 2 answers
Posted 17 Aug 2011 • 7 answers
Posted 26 May 2013 • 3 answers